# SDR HEEA0016649

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 6420 · Tail Rotor Head
- Part: Grip Bearing
- Part number: 10531713
- Condition: Worn
- Location: Tail Rotor
- Part time: 10,085 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR ASSEMBLY'S GRIP BEARING WORN.
